# SDR GTIA2014050701295

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 28,451 hours, 13,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION, CORROSION FOUND ON LT WING T/E LWR SURFACE INBD RIB 15.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND WITHIN ALLOWABLE LIMITS IAW SRM 57-21-11.  RESTORED FINISH IAW SRM 51-75-11.
